# SDR 9507422716

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2760 · Drag Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nr 5 Spoiler
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON ACCELERATING TO 300 KTS, NOTED AIRFRAME VIBRATION.  VISUALLY OBSERVED NR 5 SPOILER FLOATING.  FLIGHT RETURNED TO DEN WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE NR 5 SPOILER TO FLAP CLEARANCE.
